Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 805-808
http://dx.doi.org/10.1155/S0161171289000992

On the natural density of the range of the terminating nines function

1Departmeit of Mathematics and Computer Science, Central Missouri State University, Warrensburg 64093, Missouri, USA
2Departmet of Mathematics, Santa Clara University, Santa Clara 95053, CA, USA

Received 15 January 1988; Revised 6 June 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.